# SDR CA090325011

- Difficulty date: March 24, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 2,344 hours
- Engine: Pwa JT15D5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 551128547
- Condition: Cracked
- Location: Cockpit
- Part time: 555 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AT FLIGHT LEVEL 370, THE COCKPIT LT SIDE WINDOW OUTER PANE CRACKED. THE CRACK WAS A 7 INCH CRACK ON THE FWD LWR CORNER. THE ACFT THEN RETURNED TO BASE WITH NO FURTHER INCIDENT. UPON REMOVAL OF THE LT SIDE WINDOW IT WAS FOUND THAT SEVERAL OF THE FASTENERS WERE CORRODED. IT WAS ALSO FOUND THAT AT 2 OTHER LOCATIONS AROUND THE WINDOW, CRACKS HAD DEVELOPED FROM OTHER SCREW HOLES.  THE MX PROGRAM HAS A COCKPIT SIDE WINDOW INSP USING A PRISM METHOD EVERY 300 HRS OR 12 MONTHS. THE LAST INSP WAS COMPLETED 171 FLIGHT HOURS PRIOR TO THE EVENT.
